# SDR DALA2016122210019

- Difficulty date: December 21, 2016
- Submitted: December 22, 2016
- Operation: Air carrier
- Aircraft: N933AT
- Make and model: Boeing 717-200
- Aircraft serial: 55071
- Aircraft time: 41,869 hours, 29,424 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER LOWER LEFT SIDE EXTERNAL SKIN IS BENT AT EDGE.  REPAIRED IAW SRM 51-70-13 FIG 202
